# SDR DL76L960422

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, FOUND NR 2 ENGINE WAS FOUND WITH FOD EROSION DAMAGE TO FAN BLADES.  BORESCOPED ENGINE, NO DAMAGE FOUND.  REPLACED ENGINE FAN BLADE SET.
